EconPapers    
Economics at your fingertips  
 

Single-peakedness and coalition-proofness

Peter Sudhölter and Bezalel Peleg

Review of Economic Design, 1999, vol. 4, issue 4, 387 pages

Abstract: We prove that multidimensional generalized median voter schemes are coalition-proof.

Keywords: Single-peaked preference; coalition-proof equilibrium; generalized median voter scheme (search for similar items in EconPapers)
JEL-codes: C72 D71 (search for similar items in EconPapers)
Date: 1999-12-15
Note: Received: 16 July 1998 / Accepted 23 March 1999
References: Add references at CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://link.springer.de/link/service/journals/10058/papers/9004004/90040381.pdf (application/pdf)
Access to the full text of the articles in this series is restricted

Related works:
Working Paper: Single peakedness and coalition proofness (2017) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:reecde:v:4:y:1999:i:4:p:381-387

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/10058

Access Statistics for this article

Review of Economic Design is currently edited by Atila Abdulkadiroglu, Fuhito Kojima and Tilman Börgers

More articles in Review of Economic Design from Springer, Society for Economic Design
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-02
Handle: RePEc:spr:reecde:v:4:y:1999:i:4:p:381-387